Comments

Please note that the comment section is "no reply" which means I can't reach you unless you leave a way for me to do that. My email address is at the top if you wish to contact me. Also, please, no soliciting. Thank you.

Tuesday, September 3, 2013

Back Down

I have been getting little relief and a lot of dizziness with the increase in Fentanyl so I talked to the nurse and I took the 25 mg patch off for now.  Maybe I’ll try again another time, maybe I’ll just use them as back up (I’d need all four) if my 100 mg doesn’t come on time.  My depression suddenly skyrocketed too.  And it takes 18 hours to exit the body (the Fentanyl).  I don’t know what I’m going to do.  I may need to be re-evaluated.  Again.  I know it’s only been a week since the increase, but I know dizziness, depression and lack of relief when I experience it.


All I know is I feel like I did when I was going off methadone.  I’m beyond uncomfortable, I can’t get settled in any position; up, down, makes no difference.  I’m cold on the inside.  The only change was the increase so that has to be what it is.  And then there’s the pain.  Stay tuned.

No comments:

Post a Comment

Click on "Older Posts" to read more!